MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW MULTILUMEN PI CVC KIT: 3L 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAP

ARROW INTERNATIONAL LLC ARROW MULTILUMEN PI CVC KIT: 3L 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAP
Catalog Number CDC-15703-P1A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "patient was coding, there was a lot of activity in the room, and they were turning the patient and the catheter slipped right out of the hub and was laying on the floor." new vascular access obtained.No medical intervention required.The patients current condition is reported as "fine".No patient injury or consequence.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer report of a catheter migrated could not be confirmed through complaint investigation of the returned sample.The customer returned one clamp fastener and clamp catheter for evaluation.Signs-of-use were observed on the returned components.The catheter was not returned.Visual inspection of the clamp catheter and clamp fastener revealed no obvious defects or anomalies.The returned clamp catheter and clamp fastener met all relevant dimensional and functional requirements.Dimensional and functional inspection of the catheter could not be performed as it was not returned for analysis.The instructions-for-use (ifu) provided with the kit warns the user, "minimize catheter manipulation throughout procedure to maintain proper catheter tip position.Secure catheter clamp and fastener as a unit to patient by using either catheter stabilization device, stapling, or suturing.Both catheter clamp and fastener need to be secured to reduce risk of catheter migration." a device history record review was performed based on sales history with no relevant findings.Based on these circumstances, the probable root cause could not be determined without the complete sample returned for analysis.Teleflex will continue to monitor and trend for complaints of this nature.
 
Event or Problem Description
It was reported "patient was coding, there was a lot of activity in the room, and they were turning the patient and the catheter sliped right out of the hub and was laying on the floor." new vascular access obtained.No medical intervention required.The patients current condition is reported as "fine".No patient injury or consequence.

Brand Name
ARROW MULTILUMEN PI CVC KIT: 3L 7 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18778929
Report Number9680794-2024-00239
Device Sequence Number12894558
Product Code FOZ
UDI-Device Identifier10801902116793
UDI-Public10801902116793
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCDC-15703-P1A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2024
Supplement Date Received by Manufacturer03/07/2024
Initial Report FDA Received Date02/26/2024
Supplement Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown